# SDR 97ZZZX637

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528SF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7104
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150081
- Condition: Cracked
- Location: M/R
- Part time: 6,407 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE CRACKS AND SKIN BULGING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
